# SDR SWIA201024681

- Difficulty date: August 6, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 11,058 hours, 6,156 cycles
- System (JASC): 3242 · Brake
- Part: Quick Disconnect
- Condition: Worn
- Location: Nr 4 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE LOCKED UP DURING TAXI-IN.  (FLT 4588)  REPLACED NR 4 QUICK DISCONNECT FITTING.
